# SDR ASOA2016071715112

- Difficulty date: July 17, 2016
- Submitted: July 21, 2016
- Operation: Air carrier
- Aircraft: N712EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10074
- Aircraft time: 32,875 hours, 23,228 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT SIDE AFT EMERGENCY EXIT LIGHT LENS BROKEN.  LIGHT LENS COVERS, INCLUDING EMERGENCY LIGHT.  R & R RT AFT EMERGENCY LIGHT LENS IAW AMM 33-51-15,  OPS CHECK GOOD.
